MAUDE Adverse Event Report: Medline Industries, LP - SPT Medline; C SECTION

Medline Industries, LP - SPT Medline; C SECTION
Catalog Number DYNJ63251B
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
C SECTION
Manufacturer (Section D)
Medline Industries, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50291524
Report Number1423395-2026-00532
Device Sequence Number9694536
Product Code OHM
UDI-Device Identifier10193489446715
UDI-Public10193489446715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
n/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63251B
Device Lot Number26EBI476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown